| Catalog Number |
4100062000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 0 malfunction event in which the device was shedding metal debris.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 event was previously reported during the reporting period; however, - 1 previously reported event in this report should have been included under mfr report # 3015967359-2024-00757.- 0 previously reported events are included in this follow-up record.
Event or Problem Description
This report summarizes 1 malfunction event in which the device was shedding metal debris.1 event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h11 1 event was previously reported during the reporting period; however, - 1 previously reported event in this report should have been included under mfr report # 3015967359-2024-00757.- 0 previously reported events are included in this follow-up record.H3 other text : all events reported on mfr report # 3015967359-2024-00757.
Event or Problem Description